# SDR FDEA201406281580

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA3209505
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD DAMAGED BS 695 LBL 85.  FABRICATED NEW MAIN DECK FLOORBOARD AT BS 695 LBL 85 ON T141076888 IAW SRZ-25-005 IAW VOL II SRM 51-62-01.  MAJOR REPAIR.
